# SDR SIMA20141129002

- Difficulty date: November 29, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 28,545 hours, 20,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLIGHT ATTENDANT FLASHLIGHT HOLDER BROKEN.  FLIGHT CREW PLACARDED IAW MEL 25-15 M PROCEDURES COMPLIED WITH.  R & R FWD FLIGHT ATTENDANT FLASHLIGHT ASSEMBLY IAW AMM 25-61-02.  MEL RESTORED.
